Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A linear recurrence system


Author: A. Blasius
Journal: Proc. Amer. Math. Soc. 121 (1994), 1003-1008
MSC: Primary 11B37
DOI: https://doi.org/10.1090/S0002-9939-1994-1249870-5
MathSciNet review: 1249870
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We look at a triangular system of n equations and reinvestigate a related function introduced by Chen and Kuck. Our main contribution is to provide a new proof of a result which forms the basis of their work.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11B37

Retrieve articles in all journals with MSC: 11B37


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1249870-5
Article copyright: © Copyright 1994 American Mathematical Society